Lagrangian duality of concave minimization subject to linear constraints and an additional facial reverse convex constraint

Fülöp, János (1996) Lagrangian duality of concave minimization subject to linear constraints and an additional facial reverse convex constraint. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 91 (3). pp. 617-641.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1099

Update Item Update Item